# SDR SWAA960474

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL SMELL NOTED IN FORWARD GALLEY AREA.  AIRCRAFT RETURNED TO OAK AND MADE AN UNEVENTFUL LANDING.  INSPECTED CABIN AND CARGO AREAS, CHECKED A/C PACKS AND PERFORMED ENGINE RUN, NO DEFECTS NOTED.
